Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What causes abdominal pain after intercourse?

extreme general abdominal pain along with complete hematuria after intercourse with a history of nausea, chronic headaches, GERD, intermittent lower RT abdominal pain, with a history of 1 incidence of drug overdose and alcohol poisoning and numerous accounts of head trauma
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi,

Intermittent right lower abdominal pain and hematuria, suggest a right ureteric stone. Which due to incresed muscular contractions during intercourse could had lead to acute ureteric colic pain.

General abdominal pain is due to gastritis with is not subsiding due to your continued alcohol and drug intake, despite having gerd.

I would suggest that you get an ultrasound of your abdomen done along with a routine urine test to look for the stone and start on a ppi tablet like omeprazole or pantaprazole.

Further management will depend upon the location, size and number of stones.

Hope i have been helpful.

Regards
Dr. Ashish Verma

Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor